Vol. 7(2) July 2019, No. 16, pp. 168-180.

GLOBAL STABILITY ANALYSIS OF AN SEIR EPIDEMIC MODEL WITH RELAPSE AND GENERAL INCIDENCE RATES
Vol. 7(2) July 2019, No. 16, pp. 168-180
AMINE BERNOUSSI

Abstract

In this paper we propose the global dynamics of an SEIRI epidemic model with a general nonlinear incidence function. The model is based on the susceptible-exposed-infective-recovered (SEIR) compartmental structure with relapse (SEIRI). Sufficient conditions for the local and global stability of equilibria (the disease-free equilibrium and the endemic equilibrium) are obtained by means of Routh-Hurwitz criterion and Lyapunov-LaSalle theorem


Full Text (PDF 115 K)